# SDR ZZDA2012141

- Difficulty date: February 5, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE AREA STRINGER, STA 927 TO 986, LONG 30, CORROSION.  ACCOMPLISHED STRINGER FILLER AND SPLICE REPAIR PER B71 SRM 53-00-05. SEE NR 21508.
